DBLP BibTeX Record 'journals/mcm/AlghamdiARS11'

@article{DBLP:journals/mcm/AlghamdiARS11,
  author    = {Mohammad A. Alghamdi and
               Shahrazad H. Alnafei and
               Stojan Radenovic and
               Naseer Shahzad},
  title     = {Fixed point theorems for convex contraction mappings on
               cone metric spaces},
  journal   = {Mathematical and Computer Modelling},
  volume    = {54},
  number    = {9-10},
  year      = {2011},
  pages     = {2020-2026},
  ee        = {http://dx.doi.org/10.1016/j.mcm.2011.05.010},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}